IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev NLC Conf / Next NLC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Natural Language Understanding and Models of Communication (NLC) [schedule] [select]
Chair Koichi Takeuchi (Okayama Univ.)
Vice Chair Hiroshi Kanayama (IBM), Makoto Ichise (NTT DoCoMo)
Secretary Takeshi Sakaki (Univ. of Tokyo/Hottolink), Yasuhiko Watanabe (Ryukoku Univ.)
Assistant Kazutaka Shimada (Kyushu Inst. of Tech.), Ryuichiro Higashinaka (NTT)

Conference Date Thu, Sep 11, 2014 10:40 - 17:30
Fri, Sep 12, 2014 09:30 - 18:00
Topics The Fifth Symposium on Text Mining 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Notes on Review This article is a technical report without peer review, and its polished version will be published elsewhere.

Thu, Sep 11 AM  Opening Remarks
10:40 - 10:50
  10:40-10:50 Opening Remarks ( 10 min. )
Thu, Sep 11 AM 
10:50 - 17:30
(1) 10:50-11:15 Construction of Dominant Factor Presumption Model for Postoperative Hospital Days from Operation Records NLC2014-18 Takanori Yamashita, Yoshifumi Wakata, Satoshi Hamai, Yasuharu Nakashima, Yukihide Iwamoto, Brendan Flanagan, Naoki Nakashima, Sachio Hirokawa (Kyushu Univ.)
(2) 11:15-11:40 Factors analysis of care facilities to admit users by Text Mining
-- Survey of admission condition of early-onset dementia patients --
NLC2014-19
Yasushi Ohyama (AIST), Nozomu Ikeda (Sapporo Med. Univ.)
(3) 11:40-12:05 Preliminary Result of Hand-Over Text Mining in Care Facilities
-- Toward a Better Understanding of Awareness --
NLC2014-20
Ken Fukuda, Masahiro Hamasaki, Tomohiro Fukuhara (AIST), Ryoji Fujii, Miharu Horita (Tousenkai), Takuichi Nishimura (AIST)
  -  
  12:20-13:30 Lunch Break ( 70 min. )
(4) 13:30-15:00  
  15:00-15:10 Break ( 10 min. )
(5) 15:10-16:30  
  16:30-16:50 Break ( 20 min. )
(6) 16:50-17:30  
Fri, Sep 12 AM 
09:30 - 11:25
(7) 09:30-09:55 Extraction of Positive Comments from Nico Nico Douga NLC2014-21 Junya Ishibuchi, Hiroki Sakaji, Hiroyuki Sakai (Seikei Univ.)
(8) 09:55-10:20 Extraction of consumer characteristics for organic vegetables based on investigation of product reviews on online shopping NLC2014-22 Akane Takezaki (NARC), Yuji Oura (TUA), Yoshinobu Kono, Takuji Kiura, Takeshi Hayashi (NARC)
(9) 10:20-10:45 Extraction of the useful reviews from Kakaku.com(Price.com) NLC2014-23 Yudai Abe, Akio Kobayashi, Shigeru Masuyama (Toyohashi Univ. of Tech.)
(10) 10:45-11:10 Sentiment Analysis on Realtime Search at Yahoo Japan NLC2014-24 Chikashi Nobata, Hiroaki Naito (Yahoo), Toru Shimizu (Yahoo Japan)
  -  
  11:25-13:00 Lunch Break ( 95 min. )
Fri, Sep 12 PM 
13:00 - 14:55
(11) 13:00-13:25 Structuring thread contents of Kakaku.com's review bulletin board NLC2014-25 Yuta Arai, Akio Kobayashi, Shigeru Masuyama (Toyohashi Univ. of Tech.)
(12) 13:25-13:50 Estimation of Tags Relevant to a Search Query for the Company Search System NLC2014-26 Hiroyuki Sakai, Hiroki Sakaji (Seikei Univ.)
(13) 13:50-14:15 Classification of comments on Nico Nico Douga for annotation based on referred contents NLC2014-27 Akihito Ikeda, Akio Kobayashi (Toyohashi Univ. of Tech.), Hiroki Sakaji (Seikei Univ.), Shigeru Masuyama (Toyohashi Univ. of Tech.)
(14) 14:15-14:40 Estimation of User Characteristics of Life Events from Yahoo! Chiebukuro NLC2014-28 Kenji Tateishi, Rintaro Miyazaki, Seiya Osada, Takashi Masuyama (Yahoo Japan)
  -  
  14:55-15:10 Break ( 15 min. )
Fri, Sep 12 PM 
15:10 - 16:10
(15) 15:10-15:40 [Invited Lecture]
COLING 2014 Report
-- Conference Overview and Paper Introduction --
NLC2014-29
Naoki Yoshinaga (Univ. of Tokyo)
(16) 15:40-16:10 [Invited Lecture]
Coling2014 Report
-- Conference Overview and Paper Introduction --
NLC2014-30
Takeshi Kobayakawa (NHK)
  16:10-16:20 Break ( 10 min. )
Fri, Sep 12 PM 
16:20 - 18:00
(17) 16:20-16:45 Semantic keyword extraction using Wikipedia data NLC2014-31 Masahide Naemura, Yuko Yamanouchi (NHK)
(18) 16:45-17:10 Introduction of RedPen, a document checker NLC2014-32 Takahiko Ito (Recruit Technologies)
(19) 17:10-17:35 Automatic Associating the Nikkei Press-Releases with Nico Nico Douga NLC2014-33 Keita Shibahara, Hiroki Sakaji, Hiroyuki Sakai (Seikei Univ.)
(20) 17:35-17:50  
  17:50-18:00 Closing Remarks ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
NLC Technical Committee on Natural Language Understanding and Models of Communication (NLC)   [Latest Schedule]
Contact Address nlc-tm5cl-u 
Announcement http://www.ieice.org/~nlc/tm5.html


Last modified: 2014-09-10 21:18:46


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NLC Schedule Page]   /  
 
 Go Top  Go Back   Prev NLC Conf / Next NLC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan